# SDR LR7A2009040900048

- Difficulty date: April 3, 2009
- Submitted: April 10, 2009
- Operation: Air carrier
- Aircraft: N406LC
- Make and model: Lkheed 382G
- Aircraft serial: 4676
- Aircraft time: 43,446 hours, 25,860 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Part number: 337905217
- Condition: Corroded
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED C-4 CHECK PER JOB CARD HC5711, FOUND LT OUTTER WING LOWER T/E SKIN LOOSE RIVETS, SCRATCHES, SURFACE CORROSION WITH MULTIPLE EXISTING REPAIR PATCHES AT OWS0 TO OWS84.  REPAIRED BY REPLACING T/E SKIN IAW SMP583 CHAPTER 51-70.
